# SDR AALA201704179017

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 20,976 hours, 10,855 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164901064
- Condition: Failed
- Location: Extract
- Part time: 20,977 hours, 10,856 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE,  EXPERIENCED A BLOWER VIBRATION INTERMITTENTLY IN THE COCKPIT FLOOR, BEHIND FLIGHT OFFICER.   DURING VIBRATIONS, SMELLED AN ELECTRICAL BURNING ODOR.  TRIED TO ISOLATE BY TURNING OFF CHILLERS, OVEN, AND LAVATORY FLUSH CYCLED CABIN FANS AND BLOWER EXTRACT FANS. TROUBLESHOT AND FOUND SOURCE OF VIBRATION AND ODOR TO BE THE EXTRACT FAN.  REMOVED AND REPLACED THE EXTRACT FAN.
